Some arithmetic properties of an analogue of Möbius function

Ramesh Kumar Muthumalai
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 2, Pages 92—96
Download full paper: PDF, 141 Kb

Details

Authors and affiliations

Ramesh Kumar Muthumalai
Department of Mathematics, D. G. Vaishnav College
Chennai-600106, Tamil Nadu, India

Abstract

Some properties and applications of an analogue of Möbius function are studied in the paper titled, “Some properties and application of a new arithmetic function in analytic number theory”. In this paper, some additional properties of this new arithmetic function connecting with familiar arithmetic functions such as Möbius function, Euler totient function, etc., are given.

Keywords

  • Möbius function
  • Arithmetic function
  • Identities
  • Properties

AMS Classification

  • 11A25

References

  1. Apostal, T. M. Introduction to Analytic Number Theory, Springer International Student Edition, Newyork (1989).
  2. Gradshteyn. I. S., I. M. Ryzhik. Tables of Integrals, Series and Products, 6 Ed, Academic Press (2000), USA.
  3. Muthumalai, R. K. Some properties and application of a new arithmetic function in analytic number theory, Notes on Number Theory and Discrete Mathematics, Vol. 17, 2011, No. 3, 38–48.

Related papers

Cite this paper

APA

Muthumalai, R. K. (2014). Some arithmetic properties of an analogue of Möbius function. Notes on Number Theory and Discrete Mathematics, 20(2), 92-96.

Chicago

Muthumalai, Ramesh Kumar. “Some Arithmetic Properties of an Analogue of Möbius Function.” Notes on Number Theory and Discrete Mathematics 20, no. 2 (2014): 92-96.

MLA

Muthumalai, Ramesh Kumar. “Some Arithmetic Properties of an Analogue of Möbius Function.” Notes on Number Theory and Discrete Mathematics 20.2 (2014): 92-96. Print.

Comments are closed.